# SDR CA020506005

- Difficulty date: April 4, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Bbavia 11AC
- Aircraft time: 1,758 hours
- Engine: Cont A658
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 3146R
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON CLOSE VISUAL INSPECTION A CRACK WAS FOUND IN THE CENTRE OF THE BUTT OF THE RIGHT FRONT SPAR. THE CRACK RUNS AT LEAST AS FAR AS THE BUSHING AT THE WING ATTACH BRACKET, BUT IS HIDDEN FROM THE FRONT AND BACK BY THE DOUBLER PLATE. WING TO BE REMOVED FOR REPAIR.
